# SDR SABA010025

- Difficulty date: June 13, 2001
- Submitted: June 15, 2001
- Operation: Air carrier
- Aircraft: N961AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 961
- Aircraft time: 138,137 hours, 20,772 cycles
- Engine: Garrtt TPE331*
- Engine time: 138,317 hours, 20,772 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Compensator
- Condition: Out Of Adj
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

AIRCRAFT 961 ON FLIGHT 7178 FROM CLT TO SOP.  DURING TAKEOFF ROLL THE RIGHT ENGINE TORQUE WAS 80 PERCENT.  TAKEOFF WAS ABORTED.  AIRCRAFT RETURNED TO THE GATE WITH NO OTHER PROBLEMS.  NO EMERGENCY WAS DECLARED AND NO EMERGENCY PROCEDURES WERE USED.  MAINTENANCE ADJUSTED THE RIGHT ENGINE EGT COMPENSATOR.  GROUND RUN WAS PERFORMED.  ALL SYSTEMS OPS CHECKED NORMAL.  AIRCRAFT RETURNED TO SERVICE.
